Alert archive / North Carolina / Flash Flood Warnings in 2019
Flash Flood Warning 2, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Apr 13, 2019, 10:04 AM EDT for 4 counties in North Carolina. It was in force for 7 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2019, 10:04 AM EDT (14:04 UTC)
- Expired
- Apr 13, 2019, 5:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davidson County, NC, Forsyth County, NC, Guilford County, NC, Randolph County, NC
The radar
The Roanoke radar (KFCX), 127 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 10:10 AM EDT | FLASH FLOOD | Denton, NC | ROAD CLOSED DUE TO FLOODING AT E. PEACOCK AVE. AND DANIEL ST. IN DENTON. |
| Apr 13, 10:30 AM EDT | FLASH FLOOD | 3 N Gordontown, NC | CUNNINGHAM BRICK YARD RD. NEAR STEPHENS LN. CLOSED DUE TO FLOODING. TIME ESTIMATED. |
| Apr 13, 10:30 AM EDT | FLASH FLOOD | 3 N Gordontown, NC | CUNNINGHAM RD. AT FOUTS LN. CLOSED DUE TO FLOODING. TIME ESTIMATED. |
| Apr 13, 10:40 AM EDT | FLASH FLOOD | 4 Se Lexington, NC | RHODES RD. NEAR CREEKWOOD DR. CLOSED DUE TO FLOODING. TIME ESTIMATED. |
| Apr 13, 11:00 AM EDT | FLASH FLOOD | 1 Sse Thomasville, NC | E. SUNRISE AVE. NEAR JULIAN AVE. CLOSED DUE TO FLOODING. TIME ESTIMATED. |
| Apr 13, 11:00 AM EDT | FLASH FLOOD | 1 S Thomasville, NC | RANDOLPH ST. NEAR CAROLINA AVE. CLOSED DUE TO FLOODING. TIME ESTIMATED. |
| Apr 13, 11:00 AM EDT | FLASH FLOOD | 1 S Thomasville, NC | W. HOLLY HILL RD AT RANDOLPH ST. CLOSED DUE TO FLOODING. |
| Apr 13, 11:00 AM EDT | FLASH FLOOD | 2 S Thomasville, NC | MAPLEWOOD AVE. NEAR FOREST DR. CLOSED DUE TO FLOODING. TIME ESTIMATED. |
| Apr 13, 11:16 AM EDT | FLASH FLOOD | 4 Wnw Ulah, NC | ROAD CLOSED DUE TO FLOODING SINCE 11:16 AM. STILL CLOSED AS OF 1:50 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 2.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
265
WGUS52 KRAH 131404
FFWRAH
NCC057-067-081-151-131800-
/O.NEW.KRAH.FF.W.0002.190413T1404Z-190413T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1004 AM EDT SAT APR 13 2019
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Forsyth County in central North Carolina...
Davidson County in central North Carolina...
Randolph County in central North Carolina...
Guilford County in central North Carolina...
* Until 200 PM EDT
* At 1001 AM EDT, Doppler radar indicated a slow moving thunderstorm
producing which will likely cause flooding across the warned area,
especially in urban areas and along creeks and streams. Flash
flooding is expected to begin shortly across Davidson and Randolph
counties and within the next hour or so across the Triad.
* Some locations that will experience flooding include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Kernersville and
Clemmons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Do not drive your vehicle into areas where water covers the road.
Many roads and intersections in the area will quickly flood. When
encountering flooded roads, turn around, don't drown. Do not enter
or cross flowing water or water of unknown depth.
&&
LAT...LON 3614 8044 3626 8045 3624 7953 3560 7955
3551 8007 3551 8018 3558 8021 3568 8033
3572 8033 3574 8046 3584 8048 3584 8039
3586 8039 3588 8042 3589 8037 3596 8038
3606 8046 3604 8049 3608 8052
$$
104 follow-up statements
026
WGUS72 KRAH 131546
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1146 AM EDT SAT APR 13 2019
NCC057-067-081-151-131800-
/O.CON.KRAH.FF.W.0002.000000T0000Z-190413T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forsyth NC-Davidson NC-Randolph NC-Guilford NC-
1146 AM EDT SAT APR 13 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
SOUTHEASTERN FORSYTH...DAVIDSON...RANDOLPH AND GUILFORD COUNTIES...
At 1144 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing.
Numerous road closures were reported across Davidson county,
especially in the Thomasville area.
Some locations that will experience flooding include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Kernersville and
McLeansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Do not drive your vehicle into areas where
water covers the road. Many roads and intersections in the area will
quickly flood. Do not enter or cross flowing water or water of
unknown depth.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3625 8004 3624 7953 3560 7955 3551 8007
3551 8018 3558 8021 3568 8033 3572 8033
3574 8046 3584 8048 3584 8039 3586 8039
3588 8042 3589 8037 3596 8038 3597 8039
$$
10650
WGUS72 KRAH 131638
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1238 PM EDT SAT APR 13 2019
NCC067-131644-
/O.CAN.KRAH.FF.W.0002.000000T0000Z-190413T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forsyth NC-
1238 PM EDT SAT APR 13 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN FORSYTH COUNTY IS
CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3593 8005 3612 7953 3560 7955 3551 8007
3551 8018 3558 8021 3568 8033 3572 8033
3582 8036
$$
NCC057-081-151-131800-
/O.CON.KRAH.FF.W.0002.000000T0000Z-190413T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Randolph NC-Guilford NC-
1238 PM EDT SAT APR 13 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
SOUTHEASTERN DAVIDSON...RANDOLPH AND SOUTHERN GUILFORD COUNTIES...
At 1234 PM EDT, emergency management reported flash flooding across
portions of Davidson and Randolph counties. Flash flooding is
already occurring, and likely to worsen as precip continues to fall.
Some locations experiencing flooding include Thomasville and Denton.
Numerous roads have been closed due to high water. Use caution
especially if traveling in these areas.
Some locations that will experience flooding include...
Greensboro, High Point, Asheboro, Lexington, Randleman, North
Carolina Zoo, Thomasville, Linwood, Archdale and Trinity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
Do not enter or cross flowing water or water of unknown depth.
&&
LAT...LON 3593 8005 3612 7953 3560 7955 3551 8007
3551 8018 3558 8021 3568 8033 3572 8033
3582 8036
$$
LH/MORROW412
WGUS52 KRAH 131750
FFWRAH
NCC057-081-151-132100-
/O.EXT.KRAH.FF.W.0002.000000T0000Z-190413T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
150 PM EDT SAT APR 13 2019
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Southeastern Davidson County in central North Carolina...
Randolph County in central North Carolina...
Southern Guilford County in central North Carolina...
* Until 500 PM EDT
* At 148 PM EDT, local law enforcement officials reported that flash
flooding is occurring. Several streets remain closed in the warned
area due to flooding. Heed any road closures!
* Some locations that will experience flooding include...
Greensboro, High Point, Asheboro, Lexington, Randleman, North
Carolina Zoo, Thomasville, Linwood, Archdale and Trinity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown. Do not enter or cross
flowing water or water of unknown depth.
&&
LAT...LON 3593 8005 3612 7953 3560 7955 3551 8007
3551 8018 3558 8021 3568 8033 3572 8033
3582 8036
$$
10824
WGUS72 KRAH 132105
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
505 PM EDT SAT APR 13 2019
NCC057-081-151-132113-
/O.EXP.KRAH.FF.W.0002.000000T0000Z-190413T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Randolph NC-Guilford NC-
505 PM EDT SAT APR 13 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN DAVIDSON...RANDOLPH AND
SOUTHERN GUILFORD COUNTIES HAS EXPIRED...
The heavy rain has ended. Flash Flooding is no longer expected to
pose an immediate threat, however, water takes a while to recede.
Please continue to use caution on area roadways and heed any
remaining road closures.
LAT...LON 3593 8005 3612 7953 3560 7955 3551 8007
3551 8018 3558 8021 3568 8033 3572 8033
3582 8036
$$
MORROWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 7:03 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 13, 7:03 AM EDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Raleigh NC 703 AM EDT Sat Apr 13 2019 .SYNOPSIS... A cold front will become stationary over central NC this afternoon into the evening. A series of upper level disturbances will move NE over the region aiding in the development of showers and thunderstorms. Then, strong low pressure is expected to track from Texas to the Ohio Valley Saturday night through Sunday night. A trailing cold front will cross central North Carolina early Monday morning. && .NEAR TERM /THROUGH TONIGHT/... As of 415 AM Saturday... Weak pressure falls in association with a line of showers and thunderstorms are currently occurring over west/central North Carolina and central Virginia this morning. Due to the pressure falls across west/ central North Carolina showers have formed along a convergent boundary where the southwest flow meets the southerly flow. Ample instability remains lingering around central North Carolina this morning with ML CAPE values of 500 to 1000 J/kg according to SPC mesoanalysis page. Right around sun rise this morning the first of several mid-level waves will move across the stalled convergent boundary helping to encourage further development along the line. This mid-level wave can actually already be seen on WV over Alabama this morning. High res models have been very consistent in showing an ongoing line of showers and thunderstorms this morning across the central zones and given the instability, boundary (low level lift), and mid-level support this seems likely. This afternoon showers and thunderstorms will likely begin to weaken as the wave exits east and the convergent boundary washes out. The other main question today will be the chance for severe weather. RAP and NAM ML CAPE values have consistently been in the 1000 to 1500 J/kg range. The GFS is advertising values slightly lower. SFC to 6 km bulk shear values are advertised to be around 40 kts near the boundary which would support enough organization for a marginal severe threat. Primary threats again will be damaging wind gusts and hail. There is a small chance for a brief weak tornado across our far eastern zones where the low level flow is backed a bit. High temperatures today will again be very difficult with areas that observe continued convection unlikely to rise out of the low 70s. Areas that clear a bit and don't observe precipitation could rise into the 80 to 85 degree range. Tonight, the chance of precipitation falls off rather quickly as 600/700 mb dry air and warming moves across central North Carolina. Lows will continue to be mild in the mid 60s. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... As of 340 AM Saturday... An interesting setup taking shape for the Sunday forecast and will preface it by presenting the fact that the Storm Prediction Center has has put western NC in an enhanced risk for severe weather with the western half of our forecast area in a slight risk and the eastern half in a marginal risk as of the morning update. That being said, there are a lot of nuances with this forecast that will make it tough to nail down. Sunday may actually start off fairly quiet as many models suggesting that the event wont really get going until later in the day. Timing wise, that would put the Triad and western Piedmont in the area with the most favorable diurnal timing for severe weather and likely the the best instability. The NAM nest shows around 1500 J/KG of ML CAPE at 20Z and surface to 6 km shear at 57 kts with 32 kts in the 0-1 km level. The forecast sounding also shows dry air aloft between 500 and 700 mb with DCAPE of 771 J/kg. This all comes together to make damaging winds the primary threat but with that much 0-1 km shear and helicity values in the same layer near 200 m2/s2 the threat for tornadoes can't be ruled out either. Fairly skinny CAPE profiles would make hail seem less likely but with that much shear, longer residence times in the hail growth zone could also lead to severe hail. The situation in the Triangle and points east will occur much later as the higher resolution models show a secondary surge in ML CAPE and shear coming from the south and helping to ignite the pre- frontal convection which may take over with the surface front trailing well behind. A 6z depiction of the forecast sounding off the NAM nest again shows 1500+ J/kg of MLCAPE with 0-6 km shear over 70 kts. This could be well overblown but the point is it is a significant amount and simulated reflectivity shows that despite the nocturnal timing, convection has no problem igniting and continuing eastward through the rest of the state early Monday morning. Same threats apply with really strong turning of the hodograph in the lowest km. Less dry air aloft in this sounding but still a DCAPE of over 700 keeps wind the primary threat but almost an equal is the tornado threat especially with the mixed layer LCL less than 500 feet. Finally, not to be overlooked, the flooding threat will also be there with PW values over an inch and a half, flash flooding will be possible in storms with higher rain rates or training cells. Highs sunday afternoon will be very warm, in the mid 70s across the NW Piedmont to low to mid 80s in the southeast. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 340 AM Saturday... As the strong frontal system exits the area Monday morning, weather will turn tranquil for the majority of the long term forecast. Weak ridging aloft and surface high pressure over the Deep South will extend northward through the day on Monday and then push eastward across the state on Tuesday before heading out to sea. On Wednesday the high will continue to push southeastward and settle east southeast of the Outer Banks and settle into a more summertime pattern with southwesterly flow over central NC which will continue through Thursday. While there will be a warming trend this entire period, the most pronounced difference will be felt once the high gets into place southeast of the area. This will result in Wednesday temperatures jumping about 8 degrees across the board in the upper 70s to near 80 degrees as opposed to the lower 70s experienced on Tuesday. No rain is expected during this time frame but chances may increase slightly on Thursday afternoon as convective afternoon showers become possible in the moist southerly flow. For the end of the long term, a frontal system will approach the area on Friday with a strong upper level cut off low over the Midwest and surface reflection over the Great Lakes. Pre-frontal convection will likely cross the entire area and last through the day on Saturday and into the evening as the front will be very slow to make eastward progress. The slow eastward translation of the system will ramp up the threat for flooding with models forecasting over two inches of rain through the weekend at this point. Showers and thunderstorms with heavy rain can be expected through the day on Friday and Saturday. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... As of 700 AM Friday... A weak outflow boundary has stalled northwest of the TAF sites this morning with low level convergence intensifying around a Asheboro to Pittsboro to Durham to Oxford line. Near and along this line high res models show convection continuing to expand in coverage this afternoon as plentiful instability remains. This means KRDU will likely observe thunder most of the morning hours into the early afternoon. This line is then forecast to finally weaken as the low level convergence zone falls apart. As the line weakens outflows will likely head toward the northwest and southeast. Further redevelopment in the afternoon at KGSO, KINT, KFAY will be possible. A few strong storms will be possible this afternoon, producing wind gusts of 40 to 50 kts and LIFR visibility restrictions. This evening precipitation will come to an end, but low level stratus will make a quick return. Widespread IFR conditions will be possible. Looking beyond (12z Sunday)...A relative lull in the precipitation will likely occur tonight through Sunday morning as a potent system approaches from the west. A broken line of showers and thunderstorms will then cross the TAF sites Sunday night. Strong to severe wind gusts will be possible with these storms. A cold front will then cross central North Carolina Monday, with dry air filtering into the region. Wind gusts of 20 to 25 kts will be possible Monday. VFR conditions are expected Monday through Wednesday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Haines NEAR TERM...Haines SHORT TERM...Ellis LONG TERM...Ellis AVIATION...Haines
Hazardous weather outlook, Apr 13, 4:25 AM EDT, 5 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 425 AM EDT Sat Apr 13 2019 NCZ007>011-021>028-038>043-073>078-083>086-088-089-140830- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 425 AM EDT Sat Apr 13 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. There is a threat for a few strong to severe thunderstorms this morning through afternoon. The primary severe weather threat will be locally strong to damaging wind gusts. A brief and weak tornado cannot be ruled out east of I-95. In addition, locally heavy rain may produce flash flooding. Urban and low lying areas are most susceptible as the ground has become saturated in recent days. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A cold front approaching from the west late Sunday into Sunday night will be accompanied by a band of thunderstorms, some of which may be severe. The main severe weather threats will be damaging wind gusts, tornadoes and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Spotters are encouraged to report unusual flooding or any severe weather to the National Weather Service at 8 0 0 4 4 4 7 9 2 8.
In the hours before
Special weather statement, Apr 13, 9:31 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
931 AM EDT SAT APR 13 2019
NCZ038-131500-
Davidson NC-
931 AM EDT SAT APR 13 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DAVIDSON COUNTY UNTIL
1100 AM EDT...
At 929 AM EDT, Doppler radar was tracking a strong thunderstorm near
Faith, or near Kannapolis, moving northeast at 15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Lexington, Linwood, Denton, High Rock Lake Marina & Campground,
and High Rock Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
If on or near High Rock Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3585 8041 3584 8040 3585 8039 3587 8039
3589 8038 3558 8007 3553 8019 3555 8021
3558 8021 3563 8026 3564 8029 3567 8031
3568 8033 3572 8033 3572 8038 3574 8046
3577 8045 3578 8046
TIME...MOT...LOC 1329Z 227DEG 11KT 3553 8050
WSSSpecial weather statement, Apr 13, 9:51 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
951 AM EDT SAT APR 13 2019
NCZ021-022-038-039-131500-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
951 AM EDT SAT APR 13 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FORSYTH...DAVIDSON...
WESTERN RANDOLPH AND SOUTHWESTERN GUILFORD COUNTIES UNTIL 1100 AM
EDT...
At 949 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of High Rock Lake, or 10 miles southeast of Lexington,
moving north at 20 mph.
Pea size hail, frequent lightning, heavy downpours, and wind gusts
up to 50 mph will be possible with this storm. Use caution,
especially if driving in this area, as heavy rain rates will work to
reduce visibility and may lead to localized flooding.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Clemmons and Bermuda Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3605 8047 3606 8046 3608 8007 3612 7974
3551 7977 3551 8006 3558 8007 3588 8037
3589 8037 3596 8038 3599 8042 3601 8042
3604 8045 3604 8049 3605 8050
TIME...MOT...LOC 1349Z 180DEG 19KT 3569 8012
MORROWThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 10:28 PM EDT | River Flood Warning | RAH | Chatham | 43 hr |
| Apr 13, 6:26 AM EDT | River Flood Warning | RAH | Johnston | 14 days |
| Apr 13, 9:31 AM EDT | Special Weather Statement | RAH | Davidson | 89 min |
| Apr 13, 9:51 AM EDT | Special Weather Statement | RAH | Davidson, Guilford, Randolph | 69 min |
| Apr 13, 10:38 AM EDT | Areal Flood Advisory | RAH | Alamance, Orange | 3 hr |
| Apr 13, 10:53 AM EDT | Flash Flood Watch | RAH | Alamance, Chatham, Davidson, Durham, Edgecombe, Forsyth and 18 more | 7 hr |
| Apr 13, 11:36 AM EDT | Special Weather Statement | RAH | Orange | 39 min |
| Apr 13, 11:43 AM EDT | Areal Flood Advisory | RAH | Durham, Orange, Person | 3 hr |
| Apr 13, 12:20 PM EDT | Flash Flood Warning | RAH | Alamance, Durham, Orange | 6 hr |
| Apr 13, 12:39 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Vance, Wake, Warren | 3 hr |
| Apr 13, 12:56 PM EDT | Special Weather Statement | RAH | Chatham | 64 min |
| Apr 13, 1:53 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 67 min |
| Apr 13, 2:11 PM EDT | River Flood Warning | RAH | Chatham, Lee | 19 hr |
| Apr 13, 2:54 PM EDT | Special Weather Statement | RAH | Moore | 66 min |
| Apr 13, 3:01 PM EDT | Severe Thunderstorm Warning | RAH | Moore, Richmond | 44 min |
| Apr 13, 3:56 PM EDT | Special Weather Statement | RAH | Sampson | 64 min |
| Apr 13, 5:14 PM EDT | Special Weather Statement | RAH | Johnston | 61 min |
| Apr 13, 6:12 PM EDT | Areal Flood Warning | RAH | Alamance, Durham, Orange | 15 hr |
Nearby
Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.